# SDR UE5R010208001

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A28
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3013635
- Condition: Sheared
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING NOZZLE PN 3013635 ONTO NOZZLE ADAPTER ASSEMBLY USING SPECIFIED OHM TORQUE, NOZZLE SHEARED OFF COMPLETELY AT BASE OF THREADS.
